# SDR SCNA20201124331

- Difficulty date: November 13, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM, STA 986, LBL 44 TO RBL 44, WL 208.  CORROSION ON STA 986 FLOOR BEAM LBL 44-RBL 44 WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOR EXISTING REPAIRS.  REMOVED AND REPLACED UPPER CHORD AND FASTENERS, PER 737-800 SRM 51-40-02 AS SHOWN IN 737-800 SRM 53-70-51-2R-4.
